# SDR DL75A071642

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 64,147 hours, 30,987 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 141N29232
- Condition: Gouged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOCK LINK GOUGED ON THE LT SIDE SURFACE.  LOCALLY BLENDED SURFACE TO REMOVE GOUGE.
